It looks like I have developed one of the side effects of Abilify that can cause muscle stiffness and cramping. I let my doctor know because these could be signs of a potentially serious problem. So she pulled me off of it and placed me on a short prescription of muscle relaxers while the medication leaves my body to prevent the potential for blood clots. It sucks because Abilify really helped when combined with the antidepressant I was taking. Sometimes you just cannot win for losing.
So I really don’t feel all that great this morning. In fact I feel defeated. There might potentially be one other medication to try called Latuda but god knows what that will cost or even do. The atypical antipsychotics in lower does are now being used to treat depression. I guess this is more profit for Big Pharma because they’re effectively no longer developing new medications just for depression and anxiety. Either way, I am going to have to consult with my doctor. I am not doing so well and am out of ideas.
I wonder if I might have bipolar II because I can swing between despair and excitement pretty quickly. Maybe this is a kind of low-grade mania. Again it is a question of whether or not I am bipolar of some sort. I don’t really know the answer. But if it weren’t for some form of sleep inducing medications, I would be wide awake for a long time., maybe 20 hours out of the day. That, in of itself, makes me sad as hell.